# SDR 2002F00700

- Difficulty date: July 31, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON COCKPIT FLOOR SUPPORT PANELS FROM BS 257.5 TO BS 312, AT LBL 13.  (M)
